# SDR DL767980499

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T4104
- Condition: Delaminated
- Location: Nr 4 Te Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING NR 4 SLAT WAS FOUND WITH A 3 INCH DIAMETER AREA OF SKIN DELAMINATION.  THE DAMAGE WAS REPAIRED PER B767 SRM 57-43-02 AND DOCUMENTED PER ER/A 364149-14AD.
